MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS CHEMISTRY PRODUCTS VANC REAGENT; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS CHEMISTRY PRODUCTS VANC REAGENT; IN-VITRO DIAGNOSTICS
Model Number 6801709
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has determined that lower than expected vitros vancomycin (vanc) results were obtained from two different levels of non-vitros mas lot: cha24080 control fluids and the results obtained from the level 2 control met potential health and safety criteria.The results were obtained on a vitros xt7600 integrated system.The most likely assignable cause of the event was the vitros vanc reagent packs in use at the time of the event.The customer stated that during the timeframe of this event, the refrigerator where the vitros microtip reagents were stored, including the vitros vanc reagent, malfunctioned, and some reagent packs were frozen.It is possible the affected reagent packs were frozen.Per the vitros vanc instructions for use, only refrigerated storage is specified as acceptable.A systemic performance issue vitros vanc lot: 2514-49-9851 did not likely contribute to the event as acceptable vitros vanc results were obtained prior to the event using alternate reagent packs of the same reagent lot.In addition, continual tracking and trending of complaints has not identified any signals that would point to a potential systemic issue with vitros vanc lot: 2514-49-9851.A performance issue with the vitros xt7600 integrated system did not likely contribute to the event as diagnostic within-run precision testing was performed and the results indicated the vitros xt7600 integrated system was performing as intended.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report lower than expected vitros vancomycin (vanc) results were obtained from two different levels of non-vitros mas lot: cha24080 control fluids and the results obtained from the level 2 control met potential health and safety criteria.The results were obtained on a vitros xt7600 integrated system.Mas level 2 results of <5.0 ug/ml (x3) vs.The target value of 32.0 ug/ml biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The lower than expected results were obtained from non-patient quality control fluids.The customer made no allegation that erroneous patient results had been reported from the laboratory, there was no allegation of patient harm.This report is number one of two mdr¿s for this event.Two 3500a forms are being submitted for this event as two devices were involved.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number: (b)(4).

Brand Name
VITROS CHEMISTRY PRODUCTS VANC REAGENT
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
1000 lee road
rochester NY 14606
Manufacturer Contact
laurie o'riordan
microtyping systems
1295 southwest 29th avenue
pompano beach, FL 33069
9549709500
MDR Report Key16225265
Report Number0001319808-2023-00001
Device Sequence Number6313098
Product Code LEH
UDI-Device Identifier10758750006731
UDI-Public10758750006731
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/24/2023
Device Model Number6801709
Device Catalogue Number6801709
Device Lot Number2514-49-9851
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2022
Initial Report FDA Received Date01/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown